# SDR DALA2019070504083

- Difficulty date: July 16, 2018
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 89,341 hours, 37,774 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 PER ERA 570156-14 SECTION II PERMANENT REPAIR IS REQUIRED ON THE BS 1681 RT FRAME AT THE MAIN DECK FLOOR LEVEL. CORRECTIVE ACTION: COMPLIED WITH PERMANENT REPAIR PER PRI 570156-14 REV 0,PRI 570156-14 REV 1, AND ER/A 570156-14AD REV ORIGINAL. (0650812)
